Volume 10 Number 1
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Previously Published
Author Index
To Appear
 
Other MSP Journals
Author Index – D
David, Sinnou
Can polylogarithms at algebraic points be linearly independent?
Dawar, Anuj
Generalizations of k-dimensional Weisfeiler-Leman stabilization
Dekking, Frederik
Generalized Beatty sequences and complementary triples
Dietzel, Carsten
Dubickas, Artūras
Algebraic integers close to the unit circle
Durand, Irène
Duverney, Daniel
Transcendence of numbers related with Cahen’s constant
Dyakova, Natalia
Sets of inhomogeneous linear forms can be not isotropically winning